# SDR G1IA2020032061001

- Difficulty date: March 16, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N1074G
- Make and model: Beech B200
- Aircraft serial: BB1534
- Aircraft time: 5,986 hours, 5,890 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAR 135.415 REPORT. PILOT REPORTS "PLACED LANDING GEAR HANDLE DOWN. LANDING GEAR FAILED TO EXTEND AND LANDING GEAR RELAY CIRCUIT BREAKER POPPED AFTER A FEW SECONDS. EXTENDEDLANDING GEAR MANUALLY IN ACCORDANCE WITH HANDBOOK PROCEDURE". REPAIR NOT COMPLETE AT THIS TIME, REPORT WILL BE AMENDED ONCE COMPLETE.

SUPPLEMENTAL INFORMATION FAR 135.415 REPORT. MAINTENANCE INSPECTED LANDING GEAR SYSTEM AND COMPLETED LANDING GEAR FUNCTIONAL CHECK AND A SUBSTANTIAL NUMBER OF GEAR EXTENSION AND RETRACTION CYCLES WITH NO DEFECTS NOTED. PERFORMED HYD. SYSTEM BLEEDING AND REPLACED THE LANDING GEAR CONTROL HANDLE/SWITCH ASSY., REPLACED LANDING GEAR RELAY CIRCUIT BREAKER AND LANDING GEAR SERVICE VALVE. PERFORMED LANDING GEAR FUNCTIONAL CHECK AND A CONSIDERABLE NUMBER OF ADDITIONAL EXTENSION AND RETRACTIONS WITH NO DEFECTS NOTED. PERFORMED SATISFACTORY OPERATIONAL CHECK FLIGHT.
